中文   English

Xing Huang

Lecturer

Homepage:

Tel:

Email: xinghuang@tju.edu.cn

Research Interests
• stochastic functional differential equations

Education
• 2006.09-2010.07, B.S. in School of Mathematical Science,Beijing Normal University at Beijing, China

•2010.09-2013.07, M.Sc. in School of Mathematical Science,Beijing Normal University at Beijing, China

• 2014.09-2017.07, Ph.D School of Mathematical Science,Beijing Normal University at Beijing, China
Publications
• Xing Huang, Feng-Yu Wang, Order preservation for multidimensional stochastic functional differential equations with jumps. J. Evol. Equ. 14 (2014), 445-460.

• Xing Huang,Feng-Yu Wang, Functional SPDE with Multiplicative Noise and Dini Drift. Ann. Fac. Sci. Toulouse Math. 2 (2017), 519-537.

• Xing Huang, Strong solutions for functional SDEs with singular drift. Stoch. Dyn. Online Ready.

Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China